# SDR 95ZZZX5710

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8025L
- Make and model: Beech 2000
- Aircraft serial: NC19
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1228100787
- Condition: Departed
- Location: Lt Mlg
- Part time: 917 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT MAIN INBOARD WHEEL DEPARTED AIRCRAFT ON TAKEOFF.  AIRCRAFT MADE SUCCESSFUL LANDING ON REMAINING WHEEL.  DETERMINED WHEEL BEARINGS FAILED DUE TO IMPROPER LUBRICATION CAUSING WHEEL TO DEPART.  SUGGEST A MORE FREQUENT INSPECTION AND LUBRICATION SCHEDULE FOR THESE WHEEL BEARINGS.
